# SDR UALA2010012500280

- Difficulty date: January 22, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 47,924 hours, 13,297 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID COACH EMERGENCY LIGHT STRIP PARTIALLY INOP (BENT).  REMOVED AND REPLACED COACH EMERGENCY LIGHT STRIP REF MM 33-51-11.  WORK IS ACP ON NR 27414.
